MAUDE Adverse Event Report: ARTHREX, INC. DRIVER SHAFT, T-15, SHORT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. DRIVER SHAFT, T-15, SHORT; ORTHOPEDIC MANUAL SURG INSTR
Model Number DRIVER SHAFT, T-15, SHORT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint allegation is confirmed.Upon visual inspection, it was noted that the distal drive geometry of the driver shaft, t-15, short had twisted.Functional testing was not performed due to the damage to the device.It was not indicated if a torque-indicating adapter had been used with the device.The most likely cause of this failure is attributed to wear and tear damage incurred over repeatedly torquing/engaging the driver within the screw head and extended use in the field.Manufacturing date 2019.
 
Event or Problem Description
On 08/07/2024, it was reported by a sales representative via (b)(4) that an ar-9545-t15-01 driver shafts tip chipped off due to wear and tear.This occurred during a case where there was a backup tray on standby that was used to complete the case.
 
Additional Manufacturer Narrative
Correction: b4.Additional information: b5, g3, h6.
 
Event or Problem Description
On 08/09/2024 additional information was provided by a sales representative via email who stated that the event date was (b)(6) 2024.The type of procedure performed was an rtsa.All fragments were retrieved from the patient.A backup tray with the same instruments were used to complete the procedure.14892.

Brand Name
DRIVER SHAFT, T-15, SHORT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20138339
Report Number1220246-2024-07359
Device Sequence Number3151832
Product Code LXH
UDI-Device Identifier00888867225183
UDI-Public00888867225183
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRIVER SHAFT, T-15, SHORT
Device Catalogue NumberAR-9545-T15-01
Device Lot Number8001943
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/23/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Supplement Date Received by Manufacturer08/09/2024
Initial Report FDA Received Date09/04/2024
Supplement Report FDA Received Date01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown